MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED

GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED
Model Number MDHP100A
Medical Device Problem Codes Defective Device (2588); Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been returned for evaluation/investigation.Therefore, the root cause of the reported issue could not be determined.If the device is returned for evaluation/investigation or additional significant information becomes available, this report will be supplemented.
 
Event or Problem Description
It was reported that the device does not work as intended.An error received stating needs to re plug and unplug the device.There was no patient involvement reported on this event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to inform that upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
MULTIDEBRIDER HANDPIECE, ANGLED
Common Device Name
MULTIDEBRIDER HANDPIECE, ANGLED
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11231367
Report Number1037007-2021-00013
Device Sequence Number4061895
Product Code GEI
UDI-Device Identifier00821925027749
UDI-Public00821925027749
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDHP100A
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1